# SDR DALA2015123107770

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,146 hours, 52,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTING INOPERATIVE AFT OF SEAT ROW 35.  THE BATTERY PACK FUSE WAS REPLACED AT ROW 35.  LIGHTS CHECKED OK.
